- -

Compactness properties of bounded subsets of spaces of vector measure integrable functions and factorization of operators

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Compactness properties of bounded subsets of spaces of vector measure integrable functions and factorization of operators

Mostrar el registro completo del ítem

Garcia-Raffi, L.; Sánchez-Pérez, E. (2005). Compactness properties of bounded subsets of spaces of vector measure integrable functions and factorization of operators. Applied General Topology. 6(2):135-142. doi:10.4995/agt.2005.1952.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82631

Ficheros en el ítem

Metadatos del ítem

Título: Compactness properties of bounded subsets of spaces of vector measure integrable functions and factorization of operators
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
[EN] Using compactness properties of bounded subsets of spaces of vector measure integrable functions and a representation theorem for q-convex Banach lattices, we prove a domination theorem for operators between Banach ...[+]
Palabras clave: Compactness , Vector measures , Integration , Factorization
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2005.1952
Editorial:
Universitat Politècnica de València
Versión del editor: https://doi.org/10.4995/agt.2005.1952
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem